# SDR 97FDEA00263

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Condition: Cracked
- Location: Ctr Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM  N00842  LT CENTER LANDING GEAR FWD DOOR IS CRACKED AT FWD RADIUS AT CORNER.  SUBMITTER STATES, THIS IS THE 2ND TIME CRACK FAILURE OF THIS PART.  ODR SENT 1/12/96  CONTROL NR 96FDEA0053.
